# SDR 2003F00022

- Difficulty date: November 6, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N210AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120006
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

SJU - FLT 7109 - AFTER TAKEOFF, IN CRUISE CREW HAD A FAULTY GEAR INDICATION ON APPROACH TO STU TWO ATTEMPTS TO EXTEND THE LANDING GEAR NORMALLY FAILED.  EXITED THE TRAFFIC PATTERN CALLED FOR A MISSED APPROACH, EXTENDED THE GEAR ALTERNATELY AND LANDED SAFELY.  REMOVED AND REPLACED PROXIMITY SWITCH, AND OPERATIONAL TEST LANDING GEAR RETRACTION, AND EXTENSION SYSTEM SUCCESSFULLY.  (M)
